Abstract K and J Spaces and Measure of Non-Compactness



Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2007) Abstract K and J Spaces and Measure of Non-Compactness. Mathematische Nachrichten, 280 (15). pp. 1698-1708. ISSN 0025-584X

[thumbnail of 08.pdf] PDF
Restringido a Repository staff only


Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.200510572/pdf


We establish a formula for the measure of non-compactness of an operator interpolated by the general real method generated by a sequence lattice Γ. The formula is given in terms of the norms of the shift operators in Γ.

Item Type:Article
Uncontrolled Keywords:Aronszajn-Gagliardo Functors; Real Interpolation; Logarithmic Functors; Function Parameter; Real interpolation; interpolation with a parameter function; measure of non-compactness; Mathematics
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:14978
Deposited On:24 Apr 2012 11:51
Last Modified:14 Jun 2018 13:38

Origin of downloads

Repository Staff Only: item control page